Leading for Transformation: Participant portal example

Welcome to the participant portal for the Leading for Transformation program.

This site has been created to help you access program materials, and the zoom link for the sessions.

Download your workbook
#

LFT WORKBOOK
Download the Leading for Transformation Workbook

Program agenda
#

Day 1 (Wednesday, 20 March)
#

Time Topic
9.15am Welcome
9.45am Meet your leadership pod
10.00am Leadership theory
12.00pm Lunch break (45 minutes)
12.45pm Leadership and management
2.45pm Afternoon tea break (15 minutes)
3.00pm Leadership pods
3.30pm Leadership and ethics
4.00pm Leadership pods
4.30pm Daily summary
4.45pm Close of day

Day 2 (Thursday, 21 March)
#

Time Topic
9.15am Leadership through strategy and culture
11.30am Morning tea break (15 minutes)
11.45am Leadership and yourself
12.45pm Leadership pods
1.15pm Lunch break (45 minutes)
2.00pm Leading through change
3.45pm Afternoon tea break (15 minutes)
4.00pm Leadership pods
4.30pm Final thoughts
4.45pm Event close

Meeting ID: XXX XXXX XXXX

Passcode: XXXXXX

Book in your debrief session
#

As part of the Leading for Transformation program, all participants can book in a one-on-one debrief with career and workplace coach Celeste Tramonte. Click the button below to book your spot.

Leadership materials
#

Become a member of ICDA – it's free!